# SDR UIEA2019102185749

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,699 hours, 12,548 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4200351
- Part serial: 002
- Condition: Failed
- Location: Manifold
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FWD EQPT VAL" EICAS AFTER LEFT ENGINE START. QRH FOLLOWED, "VALVE" LIGHT ON EQUIP COOLING PANEL FAILED TO EXTINGUISH.( PERFORMED FIM TASK 21-58 FT 899, SUSPECT BAD MANIFOLD INTERCONNECT VALVE. REMOVED AND REPLACED MANIFOLD INTERCONNECT VALVE IAW AMM 21-58-01, NO FAULTS NOTED.   LP 1109323 - ITEM 1: SWAPPED K488 RELAY, P/N: BACR13CF2AB WITH K2193 RELAY, P/N: BACR13CF2AB IAW SWPM 20-81-22. OPS CHECK GOOD, NO FAULTS NOTED IAW AMM 21-58-01. )
